A female asked:
why are my feet and hands and lips numb?
2 doctor answers
Dr. David Tobin answered
37 years experience Podiatry
Medication: If you have started on a new medication this may be a side effect. Talk with your doctor.
Answered on Aug 8, 2015
Dr. Scott Keith answered
43 years experience Podiatry
Lots of things.: Your symptoms can be the result of a variety of reasons. Anxiety as well as the warning of a migraine episode are both possibilities. The possibility of a more serious condition such as Guillain- Barre syndrome can present with similar symptoms. It might be best to discuss your symptoms with your family doctor for a thorough exam and evaluation.
Answered on Aug 11, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!